Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Lower abdominal pain, fatigue, dizziness, rectal bleeding, no actual bowel movement. Treatment?

I am 34 years old and have been experiencing lower abdominal pain , fatigue ,constant feeling like I am going to pass out and have also been experiencing rectal bleeding the blood is bright red with clots and most of the time I do not have an actual bowel movement it just ends up in the toilet when i sit to go to the bathroom
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Fatigue and dizziness may be caused because of low hemoglobin level. Especially that you have significant rectal bleeding. If you add to this symptoms severe constipations and abdominal pain we can suspect that something wrong is happening in large intestine.
Such symptoms should not be neglected, and colonoscopy should be performed as soon as possible as there is a rusk that you are suffering from colon cancer. If you have also lost recently weight, it is very advisable to have this examination.
Other reasons of rectal bleeding are hemmrohoids or anal fissure, but this conditions are often associated with anal pain.

Hope this will help.
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor